# SDR AALA202101029011

- Difficulty date: December 31, 2020
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 25,364 hours, 2,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY FLASHLIGHT AT RT JUMP SEAT IN AFT GALLEY WILL NOT TEST.  REPLACED FLASHLIGHT BATTERY, IAW AMM 25-64-01, OPERATIONS CHECK GOOD.
